Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Unstable ground state of nonlinear Klein-Gordon equations


Author: Jalal Shatah
Journal: Trans. Amer. Math. Soc. 290 (1985), 701-710
MSC: Primary 35L70; Secondary 35J60, 35Q20
DOI: https://doi.org/10.1090/S0002-9947-1985-0792821-7
MathSciNet review: 792821
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we prove the instability of the ground state, i.e. least energy steady-state solution of nonlinear Klein-Gordon equations with space dimension $ n \geqslant 3$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 35L70, 35J60, 35Q20

Retrieve articles in all journals with MSC: 35L70, 35J60, 35Q20


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1985-0792821-7
Article copyright: © Copyright 1985 American Mathematical Society